Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 238490, 6 pages
http://dx.doi.org/10.1155/2013/238490
Research Article

On Symmetric Left Bi-Derivations in BCI-Algebras

1Department of Mathematics, University of Tabuk, Tabuk 71491, Saudi Arabia
2Department of Mathematics Education (and RINS), Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, Faculty of Science, Suleyman Demirel University, 32260 Isparta, Turkey

Received 15 February 2013; Accepted 30 May 2013

Academic Editor: Aloys Krieg

Copyright © 2013 G. Muhiuddin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Imai and K. Iséki, “On axiom systems of propositional calculi. XIV,” Proceedings of the Japan Academy, vol. 42, pp. 19–22, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Iséki, “An algebra related with a propositional calculus,” Proceedings of the Japan Academy, vol. 42, pp. 26–29, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Aslam and A. B. Thaheem, “A note on p-semisimple BCI-algebras,” Mathematica Japonica, vol. 36, no. 1, pp. 39–45, 1991. View at Google Scholar · View at MathSciNet
  4. S. A. Bhatti, M. A. Chaudhry, and B. Ahmad, “On classification of BCI-algebras,” Mathematica Japonica, vol. 34, no. 6, pp. 865–876, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. P. Hu and K. Iséki, “On BCI-algebras satisfying (x*y)*z=x*(y*z),” Kobe University. Mathematics Seminar Notes, vol. 8, no. 3, pp. 553–555, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Daoji, “BCI-algebras and abelian groups,” Mathematica Japonica, vol. 32, no. 5, pp. 693–696, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Q. P. Hu and K. Iséki, “On some classes of BCI-algebras,” Mathematica Japonica, vol. 29, no. 2, pp. 251–253, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Esteva and L. Godo, “Monoidal t-norm based logic: towards a logic for left-continuous t-norms,” Fuzzy Sets and Systems, vol. 124, no. 3, pp. 271–288, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. C. Chang, “Algebraic analysis of many valued logics,” Transactions of the American Mathematical Society, vol. 88, pp. 467–490, 1958. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. E. Whitesitt, Boolean Algebra and Its Applications, Dover, New York, NY, USA, 1995. View at MathSciNet
  11. Y. B. Jun and X. L. Xin, “On derivations of BCI-algebras,” Information Sciences, vol. 159, no. 3-4, pp. 167–176, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. A. S. Abujabal and N. O. Al-Shehri, “On left derivations of BCI-algebras,” Soochow Journal of Mathematics, vol. 33, no. 3, pp. 435–444, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Ilbira, A. Firat, and Y. B. Jun, “On symmetric bi-derivations of BCI-algebras,” Applied Mathematical Sciences, vol. 5, no. 57-60, pp. 2957–2966, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Muhiuddin and A. M. Al-roqi, “On t-derivations of BCI-algebras,” Abstract and Applied Analysis, vol. 2012, Article ID 872784, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. G. Mudiuddin and A. M. Al-roqi, “On (α,β)-derivations in BCI-algebras,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 403209, 11 pages, 2012. View at Google Scholar
  16. M. A. Öztürk, Y. Çeven, and Y. B. Jun, “Generalized derivations of BCI-algebras,” Honam Mathematical Journal, vol. 31, no. 4, pp. 601–609, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Zhan and Y. L. Liu, “On f-derivations of BCI-algebras,” International Journal of Mathematics and Mathematical Sciences, no. 11, pp. 1675–1684, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. A. M. Kamal, “σ-derivations on prime near-rings,” Tamkang Journal of Mathematics, vol. 32, no. 2, pp. 89–93, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Brešar and J. Vukman, “On left derivations and related mappings,” Proceedings of the American Mathematical Society, vol. 110, no. 1, pp. 7–16, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Vukman, “Symmetric bi-derivations on prime and semi-prime rings,” Aequationes Mathematicae, vol. 38, no. 2-3, pp. 245–254, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Vukman, “Two results concerning symmetric bi-derivations on prime rings,” Aequationes Mathematicae, vol. 40, no. 2-3, pp. 181–189, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. B. Jun and E. H. Roh, “On the BCI-G part of BCI-algebras,” Mathematica Japonica, vol. 38, no. 4, pp. 697–702, 1993. View at Google Scholar · View at MathSciNet
  23. Y. B. Jun, X. L. Xin, and E. H. Roh, “The role of atoms in BCI-algebras,” Soochow Journal of Mathematics, vol. 30, no. 4, pp. 491–506, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. Meng, Y. B. Jun, and E. H. Roh, “BCI-algebras of order 6,” Mathematica Japonica, vol. 47, no. 1, pp. 33–43, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet